Loading...

정보광장

  >   정보광장   >   학회공지

학회공지

제목 (J-KSIAM) Volume 25 Number 3 (September 2021 issue) TOC
작성자 KSIAM 등록일 2021-10-05
이메일 ksiam@ksiam.org

Dear colleagues and researchers,

 

The Journal of the Korean Society for Industrial and Applied Mathematics (J-KSIAM) Volume 25 Number 3 (September 2021 issue) has been posed on https://www.ksiam.org/archive or other information on the journal is available on the KSIAM website http://www.ksiam.org or https://www.ksiam.org/journal

The journal is one of Korea Citation Indexed (KCI) journals since 2007 and is indexed in Emerging Sources Citation Index (ESCI) since 2017. 

Readers interested in the following articles may download each of articles free of charge from our website and authors are encouraged to submit a paper via the online submission site.

 

Sincerely yours,

Hi Jun Choe, Editor-in-Chief

Zhiming Chen, Hyeong-Ohk Bae, Tao Tang, Associate Editors-In-Chief

Min Seok Choi, Jae Hoon Jung,  Gun Jin Yun, Managing Editors

------------------------------------------------------------------------------------------------

JKSIAM-v25n3 pp66-81

Review and Implementation of Staggered DG Methods on Polygonal Meshes

Dohyun Kim, Lina Zhao, and Eun-Jae Park

https://s3-ap-northeast-2.amazonaws.com/ksiam-editor/1633400098628-jksiam-2021v25p66.pdf

In this paper, we review the lowest order staggered discontinuous Galerkin methods on polygonal meshes in 2D. The proposed method offers many desirable features including easy implementation, geometrical flexibility, robustness with respect to mesh distortion and low degrees of freedom. Discrete function spaces for locally $H^1$ and $H(\tdiv)$ spaces are considered. We introduce special properties of a sub-mesh from a given star-shaped polygonal mesh which can be utilized in the construction of discrete spaces and implementation of the staggered discontinuous Galerkin method. For demonstration purposes, we consider the lowest case for the Poisson equation. We emphasize its efficient computational implementation using only geometrical properties of the underlying mesh.

 

 

JKSIAM-v25n3 pp82-92

Fast Pricing of Four Asset Equity-linked Securities Using Brownian Bridge

Changwoo Yoo, Yongho Choi, Sangkwon Kim, Soobin Kwak, Youngjin Hwang, and Junseok Kim

https://s3-ap-northeast-2.amazonaws.com/ksiam-editor/1633400108094-jksiam-2021v25p82.pdf

In this study, we present a fast option pricing method for four asset equity-linked securities (ELS) using Brownian bridge. The proposed method is based on Monte Carlo simulation (MCS) and a Brownian bridge approach. Currently, three asset ELS is the most popular ELS among multi-asset ELSs. However, four asset ELS emerged as an alternative to three asset ELS under low interest rate environment to give higher coupon rate to investors. We describe in detail the computational solution algorithm for the four underlying asset step-down ELS. The numerical tests confirm the accuracy and speed of the method.

 

 

JKSIAM-v25n3 pp93-106

An Efficient Hybrid Numerical Method for The Two-Asset Black-Scholes PDE

R. Delpasand and M. M. Hosseini

https://s3-ap-northeast-2.amazonaws.com/ksiam-editor/1633400113307-jksiam-2021v25p93.pdf

In this paper, an efficient hybrid numerical method for solving two-asset option pricing problem is presented based on the Crank-Nicolson and the radial basis function methods. For this purpose, the two-asset Black-Scholes partial differential equation is considered. Also, the convergence of the proposed method are proved and implementation of the proposed hybrid method is specifically studied on Exchange and Call on maximum Rainbow options. In addition, this method is compared to the explicit finite difference method as the benchmark and the results show that the proposed method can achieve a noticeably higher accuracy than the benchmark method at a similar computational time. Furthermore, the stability of the proposed hybrid method is numerically proved by considering the effect of the time step size to the computational accuracy in solving these problems.

 

 

JKSIAM-v25n3 pp107-116

Understanding Non-Negative Matrix Factorization in the Framework of Bregman Divergence

Kyungsup Kim

https://s3-ap-northeast-2.amazonaws.com/ksiam-editor/1633400117549-jksiam-2021v25p107.pdf

We introduce optimization  algorithms using Bregman Divergence  for solving non-negative matrix factorization (NMF) problems. Bregman divergence is known a generalization of some divergences such as Frobenius norm and KL divergence and etc. Some algorithms can be applicable to not only NMF with Frobenius norm but also NMF with more general Bregman divergence. Matrix Factorization is a popular non-convex optimization problem, for which alternating minimization schemes are mostly used.   We develop the Bregman proximal gradient method applicable for all NMF formulated in any Bregman divergences.  In the derivation of NMF algorithm for Bregman divergence, we need to use majorization/minimization(MM) for a proper auxiliary function.  We present algorithmic aspects of NMF for Bregman divergence by using MM of auxiliary function.

 

 

JKSIAM-v25n3 pp117-131

Fractional Order Thermoelastic Problem for Finite Piezoelectric Rod Subjected to Different Types of Thermal Loading - Direct Approach

Kishor R. Gaikwad, and Vidhya. G. Bhandwalkar

https://s3-ap-northeast-2.amazonaws.com/ksiam-editor/1633400121401-jksiam-2021v25p117.pdf

The problem of generalized thermoelasticity of two-temperature for finite piezoelectric rod will be modified by applying three different types of heating applications namely, thermal shock, ramp-type heating and harmonically vary heating. The solutions will be derived with direct approach by the application of Laplace transform and the Caputo-Fabrizio fractional order derivative. The inverse Laplace transforms are numerically evaluated with the help of a method formulated on Fourier series expansion. The results obtained for the conductive temperature, the dynamical temperature, the displacement, the stress and the strain distributions have represented graphically using MATLAB.

 

 

JKSIAM-v25n3 pp132-148

Conformable Fractional Sense of Foam Drainage Equation and Construction of Its Solutions

Mohammad T. Darvishi, Mohammad Najafi, and Byeong-Chun Shin

https://s3-ap-northeast-2.amazonaws.com/ksiam-editor/1633660553501-jksiam-2021v25p132+%281%29.pdf

The modified $F$-expansion method is used to construct analytical solutions of the foam drainage equation with time- and space-fractional derivatives. Theconformable derivatives are considered as spacial and temporal  ones. As a result, some analytical exact solutions including kink, bright-dark soliton, periodic and rational solutions are obtained.

첨부파일